# SDR SIMA02217

- Difficulty date: January 1, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Part number: MS20470AD54
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON RIVETS BELOW FLOOR AT THE AFT CABIN BULKHEAD AT FUSELAGE STATION 630.  REPLACED RIVETS.  (M)
